MAUDE Adverse Event Report: THE ANSPACH EFFORT LLC EMAX 2 PLUS MOTOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

THE ANSPACH EFFORT LLC EMAX 2 PLUS MOTOR; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number EMAX2PLUS
Medical Device Problem Codes Leak/Splash (1354); Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: investigation summary: a visual and functional assessment was performed on the device: the following steps failed: visual assessment , loctite assessment, noise assessment, air pump assessment.During service/repair the following was observed (technician note): [pre-internal comment: ng, reproducible, connector looseness, hose puncture, housing pin looseness, abnormal noise.During the service evaluation the following failures were identified: functional : loose, visual : cord damaged, functional : noise - excessive, functional : vibration.Conclusion: failure reported is confirmed root cause: faulty parts.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the motor device had vibration.It was noted in the service order that the device had air leakage.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: visual assessment, visual assessment, loctite assessment, noise assessment, air pump assessment.During the service evaluation the following failures were identified: functional : loose, visual : cord damaged, functional : noise - excessive, functional : vibration, functional : leak - air.Conclusion: failure reported is confirmed.

Brand Name
EMAX 2 PLUS MOTOR
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
THE ANSPACH EFFORT LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
9083863534
MDR Report Key24507346
Report Number1045834-2026-00062
Device Sequence Number10415533
Product Code HBE
UDI-Device Identifier00845384002055
UDI-Public(01)00845384002055
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080802
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEMAX2PLUS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1930-2017 THRU Z-2032-
Patient Sequence Number1
Patient SexUnknown